MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT LG SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG LT LG SIZE 4 PMA; KNEE PROSTHESIS
Catalog Number 159555
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf uni tib tray sz d lm pma; item# 154724; lot# 294780.Oxf twin-peg cmntd fem lg pma; item# 161470; lot# 633310.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately six years and six months after the initial implantation, the patient underwent a left sided replacement due to pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified an explanted oxford tibial, femoral and bearing component.The photograph is of poor quality, and nothing further can be gained from the photograph with regards to root cause of the reported event.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint histories identified no additional similar complaints for all of the reported oxford components and no additional similar complaints for the reported part and lot combinations.An undated radiograph was provided purported to be taken pre revision surgery and was reviewed by a radiologist.The review identified a left knee medial compartment hemi arthroplasty without definite radiolucency.There has been an acl repair and no bony fracture or loosening.Overall fit and alignment of the implants is appropriate and there is normal bone quality.There are no anatomic or implant failures seen.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD ANAT BRG LT LG SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19457906
Report Number3002806535-2024-00203
Device Sequence Number6812223
Product Code NRA
UDI-Device Identifier05019279786015
UDI-Public(01)05019279786015(17)220602(10)556430
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/02/2022
Device Catalogue Number159555
Device Lot Number556430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date08/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight93 KG